T Nation

Effin E

Hi All,
I’m 35 and was put on TRT 2.5 months ago for low T and high E2 (T=403, E2 83.) Currently I take 125mg test-e 2x week, 25mg Aromasin ED. I started to feel better after the first couple of injections, but then started to feel shitty again, no energy, really bloated, libido/mood in the toilet, no mornhorn etc.

The problem seems to be that I have a big problem with E2, but I don’t react so well to aromatase inhibitors. I have tried:

Arimidex: .5mg 3xWeek- .5mg ED, for about 6 weeks: did nothing

Letrozole: 1/2 tab EOD: works against E2, but my mood/libido goes through the floor. Took it for about 3 weeks.

Currently on day 14 of 25mg aromasin, seems to be working pretty well, but I get flushed, hot and sweaty a couple of hours after I take it.

Any ideas?

I also have some HCG, which my doctor tried me on before the test, but at a dose of 1000 units 3x week it made me prone to criying and/or breaking things.
I have since read that doses over 500 units per day tend to jack up aromatase activity, but my doc didn’t think that was the problem.

Thanks in advance for your help!

-GMS

Correction: Letro was not EOD, but rather 1/2 tab (1.25mg) twice per week.

Have you had your E2 checked while using the AI’s? Your symptoms really sound like your using too much AI. I am assuming that you 400ish test and 80ish E levels where before HRT? After awhile E tends to come down with TRT because of an increase in SHBG. I know that personally mine E increased at first and then lowered below pre HRT even though my test was now twice as high. Could be other things, but sounds exactly like the symptoms of using too much AI.

[quote]TheBeat wrote:
Could be other things, but sounds exactly like the symptoms of using too much AI.

[/quote]
Thanks for the post.
Yes, the numbers were pre TRT.

Haven’t had E2 checked since on an AI, but I feel like I did and have the same symptoms I did when my E2 was high. I felt better after the first couple of shots, then later I would feel good for a day or two after the shot, but progressively the time I felt good got shorter, and the time I felt like crap got longer. I assumed that was this because of aromatization.

Is bloating/puffy face a symptom of too much AI?